# SDR AALA20060427

- Difficulty date: July 1, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Piston
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  UNABLE TO RETRACT NOSE LANDING GEAR.  LANDED JFK WITHOUT INCIDENT.  FOUND NOSE GEAR PISTON BENT.  REPLACED NOSE LANDING GEAR STRUT AND PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
